Prescription drug abuse is a problem that affects millions of Americans. Studies published by the Centers for Disease Control and Prevention (CDC) show that more than 12 million US residents over the age of 12 used prescription drugs, including Avinza, for non-medical reasons in 2010.
“Prescription drug abuse is a problem that affects millions of Americans.”
The CDC reports that approximately 15,000 Americans died by overdosing on prescription painkillers in 2008. Learn to recognize Avinza overdose symptoms in case you or someone you care about needs Avinza overdose treatment.
Avinza is a prescription drug that is typically prescribed for the management of chronic pain. It belongs to the opiate family and should not be used without a prescription. It is unknown whether the drug can harm the fetus during pregnancy, but there is a chance that the baby will have withdrawal symptoms at birth. The drug can become habit-forming after extended use, so it is important to only use this drug under the care of a physician or other healthcare professional.
Signs of an Overdose on Avinza
The symptoms of an Avinza overdose vary. Some individuals have a severe reaction, while others have mild symptoms that are easy to miss. If you or someone you know is taking Avinza, keep an eye out for the following symptoms:
- Severe itching
- Rash or hives
- Difficulty breathing
- Cold or clammy skin
- Severe drowsiness
- Pupils that are unusually small
- Slow heartbeat
- Low blood pressure
Factors That May Trigger an Overdose
When used as prescribed, the ingestion of Avinza does not typically result in addiction or overdose. Avinza overdose symptoms usually occur when the drug is abused or mixed with other medications. Alcohol also increases the risk of Avinza overdose. The following factors and behaviors are all commonly associated with the signs of an overdose on Avinza:
- Taking Avinza without a prescription
- Taking a higher dosage of the drug than prescribed
- Taking Avinza more frequently than your prescription specifies
- Alcohol consumption
- The use of illegal drugs such as heroin or cocaine
- Combining Avinza with other prescription drugs
- Crushing or snorting Avinza
- An allergy or sensitivity to morphine or other opioids
- A history of drug abuse or addiction
Treatment for Avinza Overdose
Treatment for a prescription drug overdose should involve more than a simple hospital visit. Many hospitals start by pumping the stomach and administering fluids. If withdrawal symptoms are severe, the nurse or doctor on duty may prescribe medications to ease the discomfort associated with Avinza cravings and overall withdrawal. This treatment can save a patient’s life and help them feel better quickly, but it does not promise any long-term results. Call us today at 1-888-287-0471 to learn more about recovery from Avinza overdose symptoms.
When it comes to Avinza overdose treatment, the initial goal should be to save the patient’s life and help them regain normal bodily functions. After the patient is released from the hospital, a long-term treatment plan should be considered. A drug abuse facility can teach the patient why the overdose occurred, as well as decrease the risk of relapse in the future. Drug rehab facilities also provide a safe environment for the patient to recover from cravings and temptations associated with Avinza.
“You deserve to live a happy life free of addiction. “
Avinza overdose symptoms can have a negative impact on your entire life if the cause or triggers are not identified and addressed in a timely manner. You deserve to live a happy life free of addiction. Find out how you can recover from Avinza abuse or addiction by calling us today at 1-888-287-0471 .